DOI 10.1097/mbc.0000000000000018
Life-threatening epistaxis and red blood cell polyagglutination under dabigatran.
Аннотация
Dabigatran is an oral thrombin inhibitor which has been approved for prevention of stroke or embolism in atrial fibrillation patients as an alternative to vitamin K antagonists. Dabigatran has been introduced into clinical practice, although issues like laboratory monitoring, its use in elderly patients, drug and food interactions, and an antidote have not been completely clarified. Severe epistaxis leading to haemorrhagic shock occurred in an 89-year-old woman with atrial fibrillation and moderate renal insufficiency after 10 months of dabigatran 110 mg/b.i.d. Correction of the anaemia with blood transfusions became difficult because it was impossible to assess her blood group due to polyagglutination. The indirect Coombs test was very highly +++ positive for IgG. Investigations about previous hospital admissions disclosed that in 2011, her blood group was 0 positive. The course was complicated by an erysipela of the right upper extremity, most probably induced by an infection through a venous catheter. An increase in the knowledge about potential side effects of dabigatran-concerning infections and polyagglutination is urgently needed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.